I've been taking Fetzima for about two weeks now. Instead of doing the 20 mg for 2 days, I spread it out and did it for 5 days, now I'm on 40 mg a day (for Social Anxiety and PTSD). I haven't had excessive urination or sweating like many users have reported, and it is definitely helping with my social anxiety, but only until about 5:00 pm, then I crash and begin to feel suicidal and all of my racing thoughts come back. During the day, the racing thoughts go away, which is lovely, but I get (what I would consider) manic, and begin feeling impulsive and jittery and occasionally quite angry. This lasts until around, as I said, 5:00 pm when I crash. I then typically take the Xanax 1 mg that was prescribed by the same doctor and go to sleep about an hour after that. My doctor is on vacation this entire month (until the 31st, which is when my appointment is) so I can't really ask her what I should do. Should I discontinue the medication and just suffer through the social anxiety and PTSD issues, or continue to take it and suffer through the mania in hopes that it will just go away with time? Any help would be appreciated!
See if this helps:
- Fetzima Information for Consumers
- Fetzima Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fetzima (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jan 2015 • 3 answers
Updated 30 Oct 2015 • 2 answers
Updated 3 Sep 2018 • 3 answers
Updated 26 Apr 2018 • 4 answers
Updated 27 Aug 2017 • 5 answers